# SDR FDEA2019120963206

- Difficulty date: November 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 148N6614Y7
- Condition: Cracked
- Location: Bs 1885.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACKS AT ACCESS PANEL 313AL BOTH STOP SUPPORT BRACKETS REMOVED ACCESS PANEL 313AL STOP SUPPORT ASSEMBLYS L/H AND R/H SIDES.  REPLACED STOP SUPPORT ASSEMBLY BRACKETS ( GUSSETS) PN .148N6614-7,   148N6614-8  ,148N6614-9 AND 1486614-10   IAW SRM 51-40-02 AND BOEING DRAWING #   148N8042.  INSTALLED ACCESS PANEL 313AL STOP SUPPORT ASSEMBLYS  AND  REPAIRED DAMAGED APU   FIREWALL WEB AT SUPPORT ASSY BRACKET( GUSSET) FASTENER HOLE IAW SRM 53-80-08-2R   REPAIR 3.
